# SDR DALA2018040702315

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS IAW NRC 00520.   CORROSION ON FUEL ACCESS PANEL 520EB,  LT WING.  THE FUEL ACCESS PANEL WAS REPLACED IAW AMM 28-00-00 AND JIC CARD 2040-0010 JOB 001-0295.
